# SDR CALA2015080300642

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 33,742 hours, 11,679 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED STATION 129.5.  INSTALLED REPAIR DOUBLER AT STATION 129.5 IAW SRM 55-10-01 REPAIR 11.  INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLY CYCLES.  INTERVAL OF 9,000 FLY CYCLES THERE AFTER IAW SRM 55-10-01, SRM 55-10-01 REPAIR 11 PARTS 5 TABLE 204.  INSPECT LEFT HORIZONTAL STABILIZER LOWER SKIN STATION 129.50 DV & LFEC AT 56,000 TOTAL FLIGHT CYCLES, THEN EVERY 9,000 FLIGHT CYCLES THEREAFTER IAW SRM 55-10-01 REPAIR 11 PG 218 TABLE 204 CATEGORY B REPAIR.  DIP CONTROL NR 36230.
